# SDR R61A2022101800640

- Difficulty date: September 19, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 45,406 hours, 27,599 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3071
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"MAJOR" EXTERNAL SKIN FOUND GOUGE, 2" FWD OF FR 23 AND STGR 05L.REPAIRED IAW ETD 2022-170-029650.
